# SDR AALA201808319012

- Difficulty date: August 28, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 18,100 hours, 2,837 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIDS PANEL SHOWED THE R1 DOOR SLIDE PRESSURE IN AMBER.  PRESSURE VISUAL CHECKED OK.  REPLACED 1R DOOR ESCAPE SLIDE PER JOB CARD 33L00025001.  CIDS PANEL AMBER SLIDE MESSAGE CLEARED.
